About the Journal


The Australasian Journal of Combinatorics publishes high quality original research papers and survey articles in all branches of combinatorics.

Publication Frequency

Three volumes of the Australasian Journal of Combinatorics are published each year; each volume currently contains three parts.

Abstracting and Indexing

  • MathSciNet (Mathematical Reviews)
  • Zentralblatt MATH
  • Scopus
  • Emerging Sources Citation Index
  • DBLP Computer Science Bibliography
  • Google Scholar
  • ICI Journals Master List

Open Access Policy

The Australasian Journal of Combinatorics is a proud member of the Mathematics in Open Access and Free Journal Network which promote free access to publications for all authors and readers. The journal adheres to the principles of Fair Open Access.
Users are allowed to read, download, copy, distribute, print, search, or link to the full texts of the articles, or use them for any other lawful purpose, without asking prior permission from the publisher or the author. This is in accordance with the BOAI definition of open access. This, the “diamond open access” model of publishing, complies with the policy of the Research Councils of UK on access to research outputs. The full texts of all published papers can be freely downloaded, including all papers which appeared during the print era from 1990 to 2013. The depositing of our published papers in other repositories for non-commercial use is allowed, although we prefer the format used to be identical to that as published by us, with our pagination and layout.

Journal Information

The journal is published for the Combinatorial Mathematics Society of Australasia (CMSA) by The University of Queensland.

The official abbreviation of the journal is Australas. J. Combin.

ISSN: 2202-3518 (online only, from Volume 58, 2014)
ISSN: 1034-4942 (paper, Volumes 1-57)


We gratefully acknowledge the work of our referees who generously give their time and expertise to review our submissions.

We thank The University of Queensland for hosting the journal and providing IT support.


Email: ajc@maths.uq.edu.au

ISSN: 2202-3518 (online only, from Volume 58, 2014); ISSN: 1034-4942 (paper, Volumes 1-57)

Contact: ajc@maths.uq.edu.au